Decompositions of the complete graph into small 2-regular graphs

Adams, P., Bryant, D. E. and Gavlas, H. (2002) Decompositions of the complete graph into small 2-regular graphs. Journal of Combinatorial Mathematics and Combinatorial Computing, 43 135-146.


Author Adams, P.
Bryant, D. E.
Gavlas, H.
Title Decompositions of the complete graph into small 2-regular graphs
Journal name Journal of Combinatorial Mathematics and Combinatorial Computing   Check publisher's open access policy
ISSN 0835-3026
Publication date 2002
Volume 43
Start page 135
End page 146
Total pages 12
Editor W.D. Wallis
Place of publication Canada
Publisher Charles Babbage Research Centre
Collection year 2002
Subject C1
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
780101 Mathematical sciences
Q-Index Code C1

 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Tue, 14 Aug 2007, 17:34:11 EST